MathSciNet Relay Station
MathSciNet bibliographic data
MR2897777 34A08 (26A33 34A45)
Wang, Guotao; Baleanu, Dumitru; Zhang, Lihong Monotone iterative method for a class of nonlinear fractional differential equations. Fract. Calc. Appl. Anal. 15 (2012), no. 2, 244–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement